# SDR AALA201608059003

- Difficulty date: August 4, 2016
- Submitted: August 9, 2016
- Operation: Air carrier
- Aircraft: N173US
- Make and model: Airbus A321-211
- Aircraft serial: 1481
- Aircraft time: 52,754 hours, 19,698 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR EMERGENCY EXIT LIGHTS FLASH ON AND OFF AT REGULAR INTERVALS DURING FLIGHT.   MAINTENANCE SECURED POWER SUPPLY CONNECTOR AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW TSM 33-51-00-810-819A AND AMM 33-51-00-710-001.
